# SDR ASAA12411107

- Difficulty date: February 1, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410286
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM AT RBL 45.5 STA 727B 20A CRACKS .375 LONG.  REPAIRED LONGITUDINAL FLOORBEAM RBL 45.5 STA 727B IAW ALASKA AIRLINES EA AD20080506 400 57 108.
